# SDR 95ZZZX4097

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N397AL
- Make and model: Bell 412
- Aircraft serial: 36012
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 212061207153
- Condition: Corroded
- Location: Seal Retainer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF WORK DECK/ENGINE DECK, FOUND SEAL RETAINERS CORRODED.  ALUMINUM RETAINERS ON STAINLESS STEEL PARTS.
